# SDR 96UAL900647

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9022U
- Make and model: Boeing 737222
- Aircraft serial: 19060
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND INTERNAL TEAR STRAP AT BODY STATION 1006 WERE FOUND WITH EXTENSIVE CORROSION IN THE AREA OF STRINGER 24 RIGHT. THE STRINGER WAS FOUND CRACKED DUE TO STRESS CORROSION.  AN 8 INCH BY 12 INCH AREA OF SKIN AND AN 14 INCH BY 18 INCH AREA OF INTERNAL TEAR STRAP WERE CUT OUT.  THE CAUSE OF THE CORROSION WAS BLUE WATER IN THE AREA OF THE AFT LAVATORY SERVICE PANEL.   A STRINGER SPLICE AND FUSELAGE REPAIR WERE ACCOMPLISHED PER THE STRUCTURAL REPAIR MANUAL.
